# SDR IPXA2025021322729

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 27,244 hours, 16,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Component: Slide
- Component part number: D31023101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOW PRESSURE. REVERSED DMP 52-11-01-2-3, REPLACED DOOR SLIDE ASSEMBLY IAW AMM 25-61-21-401 DEFERRAL CLEARED PLACARD REMOVED.  ACCOMPLISHED RII STEPS PER GMM 04-02.
